# SDR C2XA98CL042

- Difficulty date: May 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N47542
- Make and model: Beech 1900D
- Aircraft serial: UE198
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Power Pack
- Part number: 11438800013
- Condition: Failed
- Location: Lt Mlg
- Part time: 5,092 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CLE - FLT 3280 - CREW REPORTED THAT AFTER TAKEOFF THE LANDING GEAR WOULD NOT RETRACT.  AIRCRAFT RETURNED TO FIELD WITHOTU FURTHER INCIDENT.  MAINTENANCE INSPECTED THE AIRCRAFT THEN REMOVED AND REPLACED THE HYDRAULIC POWER PACK IAW B1900D MM 32-30-02.  OPERATIONAL AND LEAK CHECKS WERE SATISFACTORY.  AIRCRAFT RELEASED FOR SERVICE.  (M)
